Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 199, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2022, 8:15 PM EDT for Harris County, Troup County, Georgia. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2022, 8:15 PM EDT (00:15 UTC)
- Expired
- Jun 28, 2022, 8:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Harris County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:15 PM EDT | TSTM WND DMG | 2 Nne West Point, GA | TREE ON HOUSE AT SAMPLES RD AND W SMITH RD CAUSING MODERATE DAMAGE |
| Jun 28, 8:18 PM EDT | HAIL 0.7 | 3 Sse Long Cane, GA | DIME SIZE HAIL REPORTED AT THE KMMG PLANT. |
| Jun 28, 8:35 PM EDT | HAIL 1 | 1 Nne Long Cane, GA | QUARTER SIZED HAIL REPORTED AT W POINT RD AND LONG CANE RD |
| Jun 28, 8:40 PM EDT | TSTM WND DMG | 3 Se Abbottsford, GA | TREE DOWN ON POWER LINE AT NEWTON RD AND RIVER POINT DRIVE |
| Jun 28, 8:50 PM EDT | TSTM WND DMG | Abbottsford, GA | TREE DOWN AT ROANOKE RD AND ROCK MILLS RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1109 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
490
WUUS52 KFFC 290015
SVRFFC
GAC145-285-290045-
/O.NEW.KFFC.SV.W.0199.220629T0015Z-220629T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
815 PM EDT Tue Jun 28 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Troup County in west central Georgia...
Northwestern Harris County in west central Georgia...
* Until 845 PM EDT.
* At 815 PM EDT, a severe thunderstorm was located over West Point,
or over Lanett, moving north at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
LaGrange, West Point, Rocky Point, Southern Harbor, Piedmont
Heights, Cannonville, State Line Park, Abbottsford and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3311 8517 3298 8506 3282 8504 3280 8516
3281 8517 3283 8517 3285 8515 3286 8519
3308 8523
TIME...MOT...LOC 0015Z 170DEG 12KT 3289 8516
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
094
WWUS52 KFFC 290032
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
832 PM EDT Tue Jun 28 2022
GAC145-290042-
/O.CAN.KFFC.SV.W.0199.000000T0000Z-220629T0045Z/
Harris GA-
832 PM EDT Tue Jun 28 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARRIS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3311 8517 3298 8506 3287 8505 3287 8519
3308 8523
TIME...MOT...LOC 0032Z 170DEG 12KT 3295 8517
$$
GAC285-290045-
/O.CON.KFFC.SV.W.0199.000000T0000Z-220629T0045Z/
Troup GA-
832 PM EDT Tue Jun 28 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHWESTERN TROUP COUNTY...
At 832 PM EDT, a severe thunderstorm was located over Long Cane, or
near Lanett, moving north at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
LaGrange, West Point, Rocky Point, Piedmont Heights, Cannonville,
State Line Park, Abbottsford, Long Cane and Southern Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3311 8517 3298 8506 3287 8505 3287 8519
3308 8523
TIME...MOT...LOC 0032Z 170DEG 12KT 3295 8517
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 7:46 PM EDT, 29 minutes earlier.
Area forecast discussion, Jun 28, 7:46 PM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 746 PM EDT Tue Jun 28 2022 ...Updated for 00Z Aviation Discussion... .PREV DISCUSSION... /Issued 327 PM EDT Tue Jun 28 2022/ ..Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Wednesday Night/... Similar to yesterday, scattered to numerous storms have developed this afternoon (mainly along and south of a line from Rome to Canton to Athens) amid SBCAPE of 1000-2000 J/kg and low-level lapse rates of 7.0 to 8.5 C/km. Some strong storms are likely with gusty downburst winds, frequent cloud-to-ground lightning, and locally heavy rainfall. A storm or two with severe-criteria wind gusts cannot be ruled out. Like the storm over the southern metro Atlanta area yesterday evening that prompted a Flash Flood Warning, any storms that persist over the same area for long enough (which is a concern as upper-level winds are quite weak) could lead to localized flash flooding. Isolated showers and storms will be possible overnight given weak frontal convergence, remnant outflow boundaries, and ample moisture in place. More of the same is expected tomorrow (Wednesday) as the front remains draped across the CWA. The HREF is progging 1000-2000 J/kg of SBCAPE, and with weak upper-level flow, storms will again pose a threat for gusty winds, cloud-to-ground lightning, heavy rainfall, and localized flash flooding. Persistent low-level and mid-level cloud cover over much of the CWA today has capped temps in the 80s this afternoon with just the southern tier of the CWA in the 90s. Highs in the lower 80s to lower 90s are expected tomorrow. Martin LONG TERM /Thursday through Tuesday/... The long term forecast remains consistent with previous forecast runs, beginning with mid to upper level ridging positioned over the northeast CONUS and a upper level flow pattern over the southeast to start the period on Thursday. The Bermuda High over the western Atlantic will also promote southerly low level flow and the advection of deep moisture from the Gulf of Mexico. With this moist airmass persisting through the weekend, dewpoints are expected to be in the low to mid 70s across the forecast area. On Friday and into the weekend, some amplification of the ridge to the east and northeast of the area will allow for additional moisture advection off the Atlantic and Gulf. Precipitable water values will then climb to over 2 inches, and persist into early next week, as a result. In the absence of a clear synoptic forcing mechanism, convection is expected to be diurnally-driven in nature, although remnant outflow boundaries from antecedent showers and thunderstorms could provide a focus for additional development. Considering the deep moisture and high PWAT values, coverage of showers and thunderstorms is forecast to be higher than typically observed on an average summer day, and primarily likely PoPs are being carried into early next week. The increased cover of clouds and rain chances will somewhat limit daytime heating, keeping afternoon highs near to just below normal through the end of the week, in the 80s in north and central Georgia. High temperatures are anticipated to begin climbing into the 90s by the end of the weekend and the beginning of next week. Early morning hours each day will also start out nearly saturated, with low stratus and patchy fog likely each morning. At this time, the threat for organized severe weather appears to be unlikely. However, a few storms each day could become strong to severe. Taking the deep atmospheric moisture in consideration, precipitation loading into storm downdrafts could aid in gusty, potentially damaging downburst winds. Furthermore, heavy rainfall associated with stronger storms could lead to localized flash flooding concerns. This is most likely where strong storms linger over a common location because of the weak steering flow, or if they provide additional rainfall to locations that were already saturated from rains from previous days. King && .AVIATION... 00Z Update... SHRA continues across much of north and central GA, with lingering TSRA confined to areas south of I-20. Expect things to taper off by 02-03Z. Winds will stay out of the east side at less than 10 kts through the TAF period, and near calm overnight. Widespread BKN/OVC MVFR cigs likely tomorrow morning thanks to incr moisture, with IFR cigs possible between 08-15Z. Isolated to scattered TSRA/SHRA activity will pick back up early tomorrow afternoon. //ATL Confidence...00Z Update... Medium confidence morning IFR cigs. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 87 68 86 / 50 50 30 40 Atlanta 69 86 70 85 / 50 60 30 50 Blairsville 62 81 63 81 / 20 50 30 50 Cartersville 67 87 68 86 / 30 50 30 50 Columbus 71 91 71 87 / 50 60 40 50 Gainesville 67 84 68 84 / 30 50 30 50 Macon 70 90 69 90 / 50 60 40 60 Rome 68 90 69 88 / 20 40 30 50 Peachtree City 67 87 67 85 / 50 60 40 50 Vidalia 71 89 70 87 / 50 60 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Martin LONG TERM....King AVIATION...96
Hazardous weather outlook, Jun 28, 11:28 AM EDT, 8 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1128 AM EDT Tue Jun 28 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291530- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1128 AM EDT Tue Jun 28 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected during the afternoon which could linger into tonight. A few of the storms could be strong with the primary threats of gusty winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms, mainly in the afternoon and evening, are possible each day. A few of the storms could be strong with the primary threats of gusty winds, frequent lightning, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 28, 5:17 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Tue Jun 28 2022
GAZ083-095-096-107-282145-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
517 PM EDT Tue Jun 28 2022
...A strong thunderstorm will impact portions of north central
Pulaski, south central Twiggs, southwestern Bleckley and east central
Houston Counties through 545 PM EDT...
At 517 PM EDT, a strong thunderstorm was over Magnolia, or near
Cochran. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Hawkinsville, Royal, Coley Station, Ocmulgee Public Fishing
Area, Paulk, Mobley Crossing, Porter and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3240 8328 3232 8335 3233 8351 3243 8356
3252 8349 3251 8333
TIME...MOT...LOC 2117Z 141DEG 3KT 3242 8343
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 28, 5:49 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Tue Jun 28 2022
GAZ089-090-282215-
Chattahoochee GA-Muscogee GA-
549 PM EDT Tue Jun 28 2022
...A strong thunderstorm will impact portions of southeastern
Muscogee and Chattahoochee Counties through 615 PM EDT...
At 549 PM EDT, a strong thunderstorm was over Cusseta, moving north
at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cusseta, Jamestown/south Fort Benning, Christopher and Manta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3226 8489 3244 8489 3244 8474 3240 8466
3234 8466 3223 8474 3223 8479
TIME...MOT...LOC 2149Z 199DEG 11KT 3230 8480
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 28, 6:21 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Tue Jun 28 2022
GAZ069-079-080-282245-
Taylor GA-Upson GA-Talbot GA-
621 PM EDT Tue Jun 28 2022
...A strong thunderstorm will impact portions of south central Upson,
northeastern Talbot and northwestern Taylor Counties through 645 PM
EDT...
At 621 PM EDT, a strong thunderstorm was over Prattsburg, or 9 miles
east of Talbotton, moving north at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Prattsburg, Big Lazer Creek Wma, Carsonville and Wesley Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3265 8432 3267 8445 3281 8447 3283 8435
3279 8425
TIME...MOT...LOC 2221Z 189DEG 10KT 3271 8438
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 28, 6:56 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Tue Jun 28 2022
GAZ078-089-282315-
Harris GA-Muscogee GA-
656 PM EDT Tue Jun 28 2022
...A strong thunderstorm will impact portions of northwestern
Muscogee and southwestern Harris Counties through 715 PM EDT...
At 656 PM EDT, a strong thunderstorm was over Goat Rock Lake, or near
Smiths, moving northeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Goat Rock Lake, Mountain Hill, Mulberry Grove and Lake Harding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3272 8507 3269 8494 3261 8495 3254 8502
3258 8507 3262 8509 3263 8508 3264 8510
3264 8511 3266 8509 3267 8509 3269 8512
TIME...MOT...LOC 2256Z 205DEG 15KT 3261 8510
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 28, 7:44 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Tue Jun 28 2022
GAZ066-078-290000-
Harris GA-Troup GA-
744 PM EDT Tue Jun 28 2022
...A strong thunderstorm will impact portions of south central Troup
and northwestern Harris Counties through 800 PM EDT...
At 744 PM EDT, a strong thunderstorm was over Whitesville-Pine Lake,
or near Valley, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Baughs Crossroads, Whitesville-Pine Lake and Jones Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3292 8514 3294 8500 3285 8491 3274 8504
3273 8511 3277 8514 3277 8513 3278 8512
3279 8514
TIME...MOT...LOC 2344Z 205DEG 15KT 3281 8508
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 28, 8:14 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Tue Jun 28 2022
GAZ066-078-290030-
Harris GA-Troup GA-
814 PM EDT Tue Jun 28 2022
...A strong thunderstorm will impact portions of southwestern Troup
and northwestern Harris Counties through 830 PM EDT...
At 814 PM EDT, a strong thunderstorm was over West Point, or over
Lanett, moving north at 15 mph.
HAZARD...Winds 40 to 50 mph, nickel sized hail and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Locations impacted include...
LaGrange, West Point, Piedmont Heights, State Line Park, Cannonville
and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
&&
LAT...LON 3305 8520 3298 8506 3282 8504 3280 8516
3281 8517 3283 8517 3285 8515 3286 8519
3304 8522
TIME...MOT...LOC 0014Z 170DEG 12KT 3288 8516
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:14 PM EDT | Special Weather Statement | FFC | Troup | 16 min |
| Jun 28, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 44 min |
| Jun 28, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 28 min |
| Jun 28, 9:15 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jun 29, 4:36 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs, Wilkinson | 54 min |
| Jun 29, 6:12 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 63 min |
| Jun 29, 7:53 AM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jun 29, 2:39 PM EDT | Special Weather Statement | FFC | Toombs | 36 min |
| Jun 29, 2:56 PM EDT | Special Weather Statement | FFC | Telfair | 34 min |
| Jun 29, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 30 min |
| Jun 29, 3:09 PM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jun 29, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Webster | 28 min |
| Jun 29, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 38 min |
| Jun 29, 4:29 PM EDT | Special Weather Statement | FFC | Chattahoochee | 31 min |
| Jun 29, 5:16 PM EDT | Special Weather Statement | FFC | Dooly | 29 min |
| Jun 29, 5:59 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jun 29, 6:11 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Jun 29, 6:44 PM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jun 29, 7:33 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.